Patient :Hi I had a wisdom tooth extraction 9days ago and been in pain ever since but taking ibuprofen and paracetamol has helped I've taken them as advised on the packaging. I'm now feeling really dizzy and worry when I lay down from doing something it feels like everything is spinning including my brain. Why could this be?
Thanks for your query.
Read and understood that you had tooth extraction 9 days ago and are taking Ibuprofen and Paracetamol as advised on the packet.
The new symptoms of spinning and dizziness may be due to some conditions of the inner ear or back part of the brain called the cerebellum.
I would advise you to see a Doctor so that you can get appropriate medicines after an examination.
I hope this answer helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.